# SDR USAA2009062491571

- Difficulty date: June 24, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N632AW
- Make and model: Airbus A320-231
- Aircraft serial: 81
- Engine: Iae V2500A1
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE1740031
- Part serial: 70
- Condition: Low
- Location: Door Assist
- Part time: 63,294 hours, 28,128 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS SYS - R-2 DOOR ASSIST BOTTLE NEEDS SERVICING.  MX SERVICED R-2 DOOR ASSIST BOTTLE IAW MM 52-10-00-614-001.  (K)
